# SDR COEA2019031801804

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,084 hours, 30,497 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: S5751053402401
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 199374  DISCREPANCY: LEVEL 2 CORROSION DISCOVERED ON LT LOWER WING DROP PANEL 532BB PIANO HINGE LE CORRECTIVE ACTION: REPLACEMENT OF HINGE WITH OEM PART. THIS IS A SUPPLEMENTAL TO PREVIOUSLY ISSUED SDR COEA2019031801804 TO CLARIFY THAT THIS IS A MINOR REPAIR.
